UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Residential Collegefalse
Status已發表Published
Finite volume approximation with ADI scheme and low-rank solver for high dimensional spatial distributed-order fractional diffusion equations
Chou, Lot Kei; Lei, Siu Long
2021-05-01
Source PublicationComputers and Mathematics with Applications
ISSN0898-1221
Volume89Pages:116-126
Abstract

High dimensional conservative spatial distributed-order fractional diffusion equation is discretized by midpoint quadrature rule, Crank–Nicolson method, and a finite volume approximation, with alternating direction implicit scheme. The resulting scheme is shown to be consistent and unconditionally stable, hence convergent with order 3−α, where α is the maximum of the involving fractional orders. Moreover, if the initial condition and source term possess Tensor-Train format (TT-format) with low TT-ranks, the scheme can be solved in TT-format, such that higher dimensional cases can be considered. Perturbation analysis ensures that the accumulated errors due to data recompression do not affect the overall convergence order. Numerical examples with low TT-ranks initial conditions and source terms, and with dimensions up to 20 are tested.

KeywordAlternating Direction Implicit Scheme Distributed-order Finite Volume Approximation High Dimensional Tensor-train Format
DOI10.1016/j.camwa.2021.02.014
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000637874100010
PublisherPERGAMON-ELSEVIER SCIENCE LTD, THE BOULEVARD, LANGFORD LANE, KIDLINGTON, OXFORD OX5 1GB, ENGLAND
Scopus ID2-s2.0-85102778379
Fulltext Access
Citation statistics
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorChou, Lot Kei; Lei, Siu Long
AffiliationDepartment of Mathematics, University of Macau, Avenida da Universidade, Taipa, Macau, China
First Author AffilicationUniversity of Macau
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Chou, Lot Kei,Lei, Siu Long. Finite volume approximation with ADI scheme and low-rank solver for high dimensional spatial distributed-order fractional diffusion equations[J]. Computers and Mathematics with Applications, 2021, 89, 116-126.
APA Chou, Lot Kei., & Lei, Siu Long (2021). Finite volume approximation with ADI scheme and low-rank solver for high dimensional spatial distributed-order fractional diffusion equations. Computers and Mathematics with Applications, 89, 116-126.
MLA Chou, Lot Kei,et al."Finite volume approximation with ADI scheme and low-rank solver for high dimensional spatial distributed-order fractional diffusion equations".Computers and Mathematics with Applications 89(2021):116-126.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chou, Lot Kei]'s Articles
[Lei, Siu Long]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chou, Lot Kei]'s Articles
[Lei, Siu Long]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chou, Lot Kei]'s Articles
[Lei, Siu Long]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.